Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 59, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 9, 2006, 6:53 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2006, 6:53 PM CDT (23:53 UTC)
- Expired
- May 9, 2006, 7:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Clarke County, MS, Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 092353 TORJAN MSC023-061-100100- /O.NEW.KJAN.TO.W.0059.060509T2353Z-060510T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 653 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI * UNTIL 800 PM CDT * AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HEIDELBERG...OR ABOUT 14 MILES NORTH OF LAUREL...MOVING EAST AT 15 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... HEIDELBERG BY 700 PM CDT... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3204 8931 3181 8932 3185 8847 3196 8846 $$ GARRETT
2 follow-up statements
000 WWUS54 KJAN 100012 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 711 PM CDT TUE MAY 9 2006 MSC023-061-100100- /O.CON.KJAN.TO.W.0059.000000T0000Z-060510T0100Z/ CLARKE MS-JASPER MS- 711 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR SOUTHERN JASPER AND SOUTHERN CLARKE COUNTIES... AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HEIDELBERG...OR ABOUT 15 MILES NORTHEAST OF LAUREL...MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... SHUBUTA AND 9 MILES SOUTH OF DESOTO BY 800 PM CDT... ANOTHER STORM CAPABLE OF PRODUCING A TORNADO WAS INDICATED BY RADAR 3 MILES EAST OF TAYLORSVILLE MOVING SOUTHEAST AT 25 MPH. THIS STORM WILL PASS NEAR STRINGER INTO JONES COUNTY BY 725 PM. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3204 8931 3181 8932 3185 8847 3196 8846 $$ GARRETT
000 WWUS54 KJAN 100030 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 729 PM CDT TUE MAY 9 2006 MSC023-061-100039- /O.CAN.KJAN.TO.W.0059.000000T0000Z-060510T0100Z/ CLARKE MS-JASPER MS- 729 PM CDT TUE MAY 9 2006 ...THE TORNADO WARNING FOR JASPER AND CLARKE COUNTIES IS CANCELLED... THE STORM HAS WEAKEND AND MOVED OUT OF THE AREA. LAT...LON 3204 8931 3181 8932 3185 8847 3196 8846 $$ GARRETT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 9, 3:45 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT TUE MAY 9 2006 .DISCUSSION...LOTS OF ACTIVITY CURRENTLY GOING ON ACROSS CENTRAL AND EASTERN MS THIS AFTERNOON. S/W MOVING OVER THE AREA HAS ACTIVATED THE WARM FRONT AND STORMS HAVE FIRE ALONG AND TO THE NORTH OF THE SFC BOUNDARY. THE LEADING EDGE OF THE ASCENT SHOWS UP WELL ON RADAR AND VIS SAT IMAGERY AS ALL CONVECTION IS FOCUSED GENERALLY ALONG AND EAST OF I-55. TIME TRENDS ON THIS JUST ABOUT GETS IT OUT OF THE EASTERN CWA BY 6 PM. HOWEVER...DUE TO THE LIKELY HOOD OF THE ACTIVITY BEGIN STILL JUST IN THE CWA BY 6 PM...WILL CONTINUE WITH SCT POPS FOR THE EAST THROUGH 01-02Z THEN DRY THINGS UP. INSTABILITY STILL REMAINS GOOD AND ISO SVR WILL BE POSSIBLE BETWEEN NOW AND 6PM. OVERNIGHT...THINGS BECOME MUCH MORE COMPLICATED AS WE FOCUS ON THE BOUNDARY TO OUR NORTH AND THE APPROACHING MORE POTENT SYSTEM THE EVENING WILL BE QUIET WITH ONLY SOME CU LINGERING AROUND. THE ACTION WILL LIKELY GET GOING OUT TO OUR WEST LATER THIS EVENING AND STEADILY EVOLVE. IM EXPECTING THINGS TO STAY OUT OF THE CWA MOST OF THE NIGHT...BUT AS THE SYSTEM EVOLVES...AN OUTFLOW BOUNDARY (COLD POOL) WILL GET GOING AND SPREAD OUR WAY AND ENTER THE DELTA AROUND 10-12Z. HOW THIS EVOLVES DURING THE EARLY/MID MORNING WILL HAVE HUGE IMPLICATIONS ON HOW SVR THE WX GET ON WED. IF FEEL NO MATTER WHAT...JUST ABOUT ALL OF THE CWA WILL SEE RAIN AND STORMS...ITS JUST ABOUT IF/AND HOW BAD THE SVR WX WILL BE. IN SHORT...THE MAIN FAILURE MODE FOR SVR STORMS WILL BE THE EARLY MORNING OUTFLOW AND ITS STABILIZING EFFECTS. IF THIS FEATURE DOESNT MAKE IT INTO THE CWA OR DOESNT MAKE REAL FAR INTO THE CWA...THEN SFC HEATING WILL BE HIGH AND AVAILABLE INSTABILITY WILL BE REAL HIGH AT THIS TIME...I THINK THE NW (DELTA) WILL BE EFFECTED BY SOME BOUNDARY AND THERE SVR POTENTIAL WILL BE REDUCED. ODDS ARE AREAS ALONG AND SE OF THE TRACE WILL HAVE THE GREATEST INSTABILITY DUE TO FACT THAT THEY HAVE THE GREATEST POTENTIAL TO NOT BE EFFECTED BY ANY BOUNDARY. THERE WILL BE VERY STEEP LAPSE RATES IN PLACE (29-31 VERTICAL TOTALS)...2500-3500 MLCAPE ALONG WITH 40-45 KTS OF 0-6KM SHEAR. ALL THIS SPELLS SVR STORMS. THE VERY MOIST SFC CONDITIONS ARE CURRENTLY GETTING ESTABLISHED OVER THE CWA WITH 70-73 SFC DEWPTS BEHIND THE CURRENT CONVECTION. THIS WILL ALL BE IN PLACE AS THE STRONG FRONT AND UPPER TROUGH MOVE THROUGH. DUE TO ALL THIS...I HAVE HIT POPS HARD ON WED. THE DELTA WILL LIKELY SEE PRECIP EARLY...POSSIBLY GET A BREAK AND THEN SEE MORE WITH THE ACTUAL FRONT BY LATE AFTERNOON. SAME GOES FOR THE REST OF THE CWA...THE STRONG SVR ACTIVITY WILL BE FIRST AND THEN POSSIBLE ANOTHER BRIEF SHOT WITH THE FROPA. WILL BASICALLY FOLLOW GUIDANCE FOR POPS WED NIGHT EXCEPT FOR GOING HIGHER IN THE SE WHERE FRONT WILL MOVE THROUGH DURING THE EVENING. MUCH COOLER TEMPS WILL MOVE IN AFTER MIDNIGHT WITH LOWER 50S TO LOWER 60S AREA WIDE. SUMMER IS NOT HERE YET /CME/ LONG TERM(THURSDAY THROUGH TUESDAY) THERE WILL BE SOME QUICK DRYING BEHIND THE MIDWEEK SYSTEM AS PRECIPITABLE WATER GOES QUICKLY DOWN TO LESS THAN 0.25 INCH. BY THIS TIME THE UPPER TROUGH WILL BE CENTERED OVER THE MISSISSIPPI VALLEY. SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION FOR THURSDAY INTO FRIDAY AS THE UPPER TROUGH SWINGS TOWARD THE EASTERN SEABOARD ON FRIDAY. FOR THE WEEKEND HERE IS WHERE WE COME INTO A VARIETY OF SOLUTIONS AS TO THE TRACK OF THE CLOSED LOW. THE 06 ZGFS/DGEX BRINGS IT DOWN THROUGH THE LOWER MISSISSIPPI/TENNESSEE VALLEY...WHILE THE EUROPEAN KEEPS THE CLOSED LOW OVER THE OHIO VALLEY WITH THE TROUGH AXIS OVER THE REGION. FORTUNATELY ON THE 12Z RUN THE GFS KEPT IT NORTHEAST OF THE REGION ROTATING CLOSED LOW AROUND THE CENTRAL APPALACHIANS. SO WILL GO WITH THIS SOLUTION. THE GFS BRINGS A DISTURBANCE ACROSS THE REGION IN NORTHWEST FLOW FOR SOME CONVECTION FOR LATE SATURDAY INTO SUNDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT. MODELS ARE SHOWING A REX BLOCK OVER THE ROCKIES...WHICH WILL KEEP GOOD NORTHWEST FLOW OVER THE REGION. SHORTWAVES IN THIS REGIME CREATES GREATER UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST BEYOND MONDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS TIME OF YEAR. BEING UNDER NORTHWEST FLOW FOR THE WEEKEND WILL KEEP LOW TO SCATTERED POPS FOR LATE SATURDAY INTO SUNDAY. AS UPPER TROUGH WILL SWING THROUGH THE REGION FOR MONDAY SHOULD GET ENOUGH ACTIVITY FOR ISOLATED CONVECTIVE POPS AND WILL KEEP TUESDAY DRY. NIGHTLY LOWS WILL BE IN 40S AND 50S ON FRIDAY...MAINLY IN THE 50S ON SATURDAY THROUGH TUESDAY. THIS WILL PUT TEMPS AROUND 10 DEGREES BELOW NORMAL FOR NIGHTLY LOWS. HIGHS WILL BE MAINLY 75 TO 80 ON THURSDAY AND FRIDAY...80 TO 85 SATURDAY...THEN COOLING SUNDAY THROUGH TUESDAY WITH HIGHS 75 TO 80. KEPT CLOSE TO 00Z MEX. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 88 59 78 / 14 91 35 0 MERIDIAN 71 88 59 78 / 37 92 60 2 VICKSBURG 71 87 58 79 / 15 85 23 0 HATTIESBURG 72 90 64 84 / 24 50 69 4 NATCHEZ 72 88 59 77 / 11 70 33 0 GREENVILLE 69 85 54 77 / 43 90 15 0 GREENWOOD 71 86 55 77 / 33 91 25 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: 17
Hazardous weather outlook, May 9, 4:02 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 402 PM CDT TUE MAY 09 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 102102- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 402 PM CDT TUE MAY 09 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE STORMS WILL BE POSSIBLE UNTIL ABOUT 7 PM FOR AREAS NORTHEAST OF A GRENADA TO NEWTON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK. AFTER 7 PM...THE REGION WILL LIKELY SEE A QUIET PERIOD AS STORMS EXIT TO THE EAST AND NEW STORMS DEVELOP OUT TO OUR WEST. IT WILL BE THAT ACTIVITY THAT WILL HAVE A MAJOR IMPACT ON THE SEVERE WEATHER POTENTIAL FOR WEDNESDAY. AT THIS TIME...I EXPECT A WEAKENING LINE OF STORMS TO ENTER THE DELTA EARLY IN THE MORNING. THIS LINE MAY HAVE SOME SEVERE STORMS ASSOCIATED WITH IT. THE MORE ACTIVE PERIOD LOOKS TO EXIST BETWEEN LATE MORNING AND THROUGH THE AFTERNOON AS THE STRONGER UPPER LEVEL SYSTEM MOVES IN AND CLASHES WITH AN UNSTABLE AIRMASS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS. HOWEVER...THIS SYSTEM WILL BRING INCREASED LOW LEVEL SHEAR AND IF SUPERCELL THUNDERSTORMS CAN DEVELOP AND SUSTAIN THEMSELVES...ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 9, 4:49 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 9 NW WEST POINT 33.70N 88.76W
05/09/2006 E0.75 INCH CLAY MS PUBLIC
MAINLY SMALL HAIL UP TO PENNY SIZED. ALSO HAD STRONG
WINDS AND ABOUT 2 INCHES OF RAINFALL. REPORTED BY STORE
NEAR PALO ALTO COMMUNITY.
&&
AEGLocal storm report, May 9, 4:55 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 4 E CHUNKY 32.33N 88.86W
05/09/2006 E0.50 INCH LAUDERDALE MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN MEEHAN.
&&
WESTERLocal storm report, May 9, 5:17 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 8 S MERIDIAN 32.27N 88.71W
05/09/2006 M1.00 INCH LAUDERDALE MS EMERGENCY MNGR
DIME TO QUARTER SIZED HAIL IN THE CLARKDALE AREA.
&&
AEGLocal storm report, May 9, 5:36 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 8 S MERIDIAN 32.27N 88.71W
05/09/2006 E1.75 INCH LAUDERDALE MS BROADCAST MEDIA
GOLFBALL SIZED HAIL REPORTED BY A VIEWER OF WTOK-TV.
&&
AEGLocal storm report, May 9, 5:43 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 8 ENE ENTERPRISE 32.22N 88.69W
05/09/2006 E1.75 INCH CLARKE MS LAW ENFORCEMENT
ALONG HWY 45 JUST SOUTH OF THE LAUDERDALE COUNTY LINE.
REPORTED BY CLARKE SO.
0515 PM TSTM WND DMG 8 ENE ENTERPRISE 32.22N 88.69W
05/09/2006 CLARKE MS LAW ENFORCEMENT
TREES BLOWN INTO A HOUSE AND CARPORT BLOWN OFF ON COUNTY
ROAD 4821. REPORTED BY CLARKE SO.
&&
AEGLocal storm report, May 9, 6:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL RALEIGH 32.03N 89.52W
05/09/2006 E1.25 INCH SMITH MS EMERGENCY MNGR
HALF DOLLAR SIZE HAIL IN RALEIGH REPORTED BY MEMA
EMPLOYEE.
0640 PM HAIL RALEIGH 32.03N 89.52W
05/09/2006 E1.00 INCH SMITH MS AMATEUR RADIO
QUARTER SIZE HAIL IN RALEIGH.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 7:13 PM CDT | Tornado Warning | JAN | Claiborne | 62 min |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 56 min |
| May 8, 7:36 PM CDT | Tornado Warning | JAN | Copiah | 54 min |
| May 8, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 39 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 48 min |
| May 8, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 60 min |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 53 min |
| May 8, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| May 8, 8:17 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 54 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 20 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| May 8, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| May 8, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 15 min |
| May 8, 8:52 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 33 min |
| May 8, 8:57 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 29 min |
| May 8, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 77 min |
| May 9, 10:29 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 35 min |
| May 9, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 55 min |
| May 9, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| May 9, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 27 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 59 min |
| May 9, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 58 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 30 min |
| May 9, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 42 min |
| May 9, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 46 min |
| May 9, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 55 min |
| May 9, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 67 min |
| May 9, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 67 min |
| May 9, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| May 9, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 54 min |
| May 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 20 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 45 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 45 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 58 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 9, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 65 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 49 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 18 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 74 min |
| May 9, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 54 min |
| May 9, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 56 min |
| May 9, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 57 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 21 min |
| May 9, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 65 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 30 min |
| May 9, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 60 min |
| May 9, 6:42 PM CDT | Tornado Warning | JAN | Smith | 48 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.